# SDR CA970702024

- Difficulty date: June 20, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-34-200
- Engine: Lyc IO360C1E6
- Propeller: Hartzl HCC2YK2
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Trunnion
- Part number: 9572300
- Condition: Broken
- Location: Nose Gear
- Part time: 5,982 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) APPROXIMATELY 1.5 INCH SECTION OF THE TRUNNION LUG ON THE RIGHT HAND SIDE BROKE OFF.  THIS ALLOWED THE NOSE GEAR TO TRACK OUT OF POSITION BY APPROXIMATELY 15 DEGREES.
